Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 188, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 3:59 AM CDT for 4 counties in Alabama. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 3:59 AM CDT (08:59 UTC)
- Expired
- Apr 27, 2011, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Lamar County, AL, Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 74 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:16 AM CDT | TORNADO 2 | 7 Sw Tombigbee River Ne, AL | THE NATIONAL WEATHER SERVICE STORM SURVEY TEAM HAS DETERMINED THAT A TORNADO MOVED INTO DANCY FROM MS. THE TORNADO WAS WIDE AND DOWNED TREES AND AN OUTBUILDING. THE TORNADO CONTINUED TO THE ENE TO ST RD 14 WERE SEVERAL TREES WERE UPROOTED AND SNAPPED...ALONG W |
| Apr 27, 4:30 AM CDT | TSTM WND DMG | Emelle, AL | TREES DOWN ON HWY 17. |
| Apr 27, 4:30 AM CDT | TORNADO 2 | 3 Sse Mcshan, AL | AN EF-2 TORNADO TOUCHED DOWN NEAR PHOENIX AVE NEAR MCSHAN AND UPROOTED OR SNAPPED THOUSANDS OF TREES IN A RURAL FORESTLAND AREA. THE TORNADO TRAVELED NORTHEAST CROSSING HIGHWAY 82 NORTHWEST OF REFORM AND LIFTED NEAR BIG HILL CHURCH ROAD. ALONG THE PATH...ADDIT |
| Apr 27, 4:38 AM CDT | TSTM WND DMG | Carrollton, AL | TREES DOWN IN CARROLLTON ON HWY 86 AND HWY 82. |
| Apr 27, 4:38 AM CDT | TSTM WND DMG | Reform, AL | TREES DOWN ON SEVERAL HOUSES IN REFORM. |
| Apr 27, 4:41 AM CDT | TORNADO 3 | 5 Sse Gordo, AL | AN EF3 TORNADO TOUCHED DOWN SOUTH OF HIGHWAY 82 IN FAR EASTERN PICKENS COUNTY...MOVED NORTHEAST CROSSING INTO TUSCALOOSA COUNTY NEAR HOLMAN AND CONTINUED NORTHEAST FINALLY LIFTING ENE OF SAMANTHA. THOUSANDS OF TREES WERE UPROOTED OR SNAPPED ALONG THE PATH. SEV |
| Apr 27, 4:43 AM CDT | TSTM WND DMG | 2 Ese Benevola, AL | TREES DOWN COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:26 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1044 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS54 KBMX 270859
SVRBMX
ALC063-075-107-119-270945-
/O.NEW.KBMX.SV.W.0188.110427T0859Z-110427T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
EXTREME SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 445 AM CDT
* AT 359 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 16 MILES WEST OF COLUMBUS TO 17 MILES
WEST OF MEMPHIS TO 35 MILES WEST OF CUBA...AND MOVING EAST AT 70
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MEMPHIS AROUND 410 AM CDT.
PICKENSVILLE AROUND 415 AM CDT.
GARDEN...MCMULLEN...ETHELSVILLE AND ALICEVILLE AROUND 420 AM CDT.
PANOLA AND CARROLLTON AROUND 425 AM CDT.
WEST UNION AND REFORM AROUND 430 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MEMPHIS...FOREST...PINE GROVE...GEORGE DOWNER AIRPORT...SHAW...
OWENS...MCSHAN...DILLBURG...GEIGER AND WARSAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3355 8828 3356 8794 3353 8794 3353 8789
3298 8782 3274 8808 3265 8839
TIME...MOT...LOC 0859Z 252DEG 59KT 3348 8864 3305 8854
3254 8893
$$
751 follow-up statement
945
WWUS54 KBMX 270917
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 AM CDT WED APR 27 2011
ALC063-075-107-119-270945-
/O.CON.KBMX.SV.W.0188.000000T0000Z-110427T0945Z/
SUMTER AL-GREENE AL-PICKENS AL-LAMAR AL-
417 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHERN LAMAR...PICKENS...NORTHERN GREENE AND NORTHWESTERN SUMTER
COUNTIES UNTIL 445 AM CDT...
AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COLUMBUS TO MEMPHIS TO 23 MILES
NORTHWEST OF CUBA...MOVING EAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PANOLA...CARROLLTON AND ALICEVILLE AROUND 425 AM CDT.
WEST UNION AND REFORM AROUND 430 AM CDT.
NEW WEST GREENE...BENEVOLA...GORDO AND EMELLE AROUND 435 AM CDT.
WEST GREENE AROUND 440 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MCSHAN...
DILLBURG...GEIGER...WARSAW...SHAW...OWENS...NORTH PICKENS AIRPORT...
PLEASANT RIDGE...LEWISTON AND SUMTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3355 8828 3356 8795 3353 8794 3353 8789
3301 8782 3288 8792 3274 8809 3265 8839
TIME...MOT...LOC 0918Z 252DEG 59KT 3356 8831 3313 8822
3263 8861
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:31 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 27, 3:31 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 AM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY TODAY... .DISCUSSION... THE FIRST WAVE OF STORMS IS QUICKLY APPROACHING WEST CENTRAL ALABAMA THIS MORNING...PROMPTING WHAT WILL LIKELY BE THE FIRST IN MULTIPLE WATCHES TODAY. LINE OF STORMS IS MOVING INTO AN UNSTABLE AIRMASS WITH CAPES BETWEEN 500-1000J/KG...AND VERY LITTLE CIN. LOW LEVEL HELICITY VALUES ALSO INCREASING AHEAD OF THE LINE. STORMS SHOULD MAINTAIN SEVERITY...WITH ROTATING EMBEDDED SUPERCELLS...AS IT MOVES INTO CENTRAL ALABAMA...TAKING A MORE NORTHEASTERLY TURN LATER THIS MORNING. BIG QUESTION IS...HOW DOES THIS ACTIVITY IMPACT THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER AND TORNADOES THIS AFTERNOON? UNTIL WE SEE HOW THE CURRENT CONVECTION PROGRESSES ACROSS THE AREA AND WHAT SORT OF AIRMASS IT LEAVES BEHIND...ITS A FORECAST WAITING GAME. WITH THAT SAID...EXPECT THIS CURRENT ACTIVITY TO MAINLY AFFECT THE NORTHWESTERN THIRD OF THE FORECAST AREA DURING THE EARLY MORNING HOURS. THESE STORMS...ASSOCIATED COLD POOL...AND CLOUD COVER WILL ESSENTIALLY KEEP MUCH OF CENTRAL ALABAMA STABLE THROUGH THE MORNING. CLOUDS WILL BEGIN TO BREAK UP...SURFACE TEMPS WARM AND DEWPOINTS INCREASE TO AROUND 70 ACROSS A LARGE PORTION OF THE AREA BY MID MORNING. CURRENT FORECAST SOUNDINGS BREAK THE PRESENT CAP BY 18Z. WITH INCREASING SHEAR VALUES AND APPROACH OF MID AND UPPER LEVEL JET MAXES...EXPECT SUPERCELL DEVELOPMENT BY EARLY AFTERNOON...ESPECIALLY SOUTH OF LOCATIONS WHICH RECEIVE RAIN THIS MORNING. ONCE STORMS BEGIN TO FIRE...ACTIVITY WILL CONTINUE THROUGH THE DAY AHEAD OF THE APPROACHING COLD FRONT...WHICH IS EXPECTED TO PUSH INTO THE NORTHWEST AROUND 00Z AND EXIT THE SOUTHEAST AROUND 07-08Z. EVERYONE SHOULD REMAIN ALERT TODAY TO THE CHANGING WEATHER CONDITIONS. QUIETER AND COOLER CONDITIONS ARE EXPECTED THROUGH THE END OF THE WEEK. CURRENTLY...THE NEXT CHANCE OF RAIN COMES MONDAY. 14 && .AVIATION...06Z TAF DISCUSSION. THE EASIEST PART OF THIS FORECAST WILL BE THE WINDS. LOOK FOR THE WINDS TO BEGIN A STEADY RISE OVERNIGHT WITH JUST PLAIN BREEZY CONDITIONS BY LATE MORNING AND INTO THE AFTERNOON. WINDS MAY GUST TO 35 KTS AT TIMES IN THE AFTERNOON...AND THIS IS AHEAD OF ANY CONVECTION. FOR THE REST OF THE FORECAST...LOW LEVEL MOISTURE IS ALREADY INCREASING RAPIDLY AND LOW STRATUS CLOUDS HAVE ALREADY MOVED INTO TOI. THIS WILL MOVE NORTHWARD AND IMPACT ALL SITES BY 8Z. LOOK FOR EITHER PREVAILING OR TEMPO IFR CEILINGS THROUGH 15Z. THE WINDS SHOULD PREVENT MOST PLACES FROM EXPERIENCING ANY VIS BR PROBLEMS. CEILINGS WILL IMPROVE AFTER 15Z AND MAY SEE A PRETTY LARGE WINDOW OF VFR CONDITIONS HERE DURING THE AFTERNOON. ONLY TO DECREASE ONCE THE WEATHER MOVES. SPEAKING OF WEATHER...SHOWERS AND THUNDERSTORMS WILL BE WEST OF THE AREA THROUGH THE MORNING HOURS. EXPECT MOST OF THE ACTIVITY TO REMAIN NORTH AND WEST OF TCL TO BHM SO DID NOT INCLUDE FOR NOW. FOR THE REST OF THE PERIOD A LARGE THUNDERSTORM COMPLEX AND THE ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS EXPECTED AS EARLY AS 15Z WEST. MENTIONED CB AT THIS TIME...BUT A POTENTIAL SEVERE WEATHER OUTBREAK IS POSSIBLE INCLUDING STRONG LONG-LIVED TORNADOES AFTER 18Z. DID TRY TO TIME THE SQUALL LINE AT THE TAIL END OF THE PERIOD...BUT EVEN THAT WILL LIKELY CHANGE WITH THE NEXT UPDATES. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 84 50 69 47 76 / 90 60 10 0 0 ANNISTON 86 53 73 50 77 / 70 80 10 0 0 BIRMINGHAM 83 50 75 52 79 / 90 60 10 0 0 TUSCALOOSA 85 49 76 51 80 / 80 50 10 0 0 CALERA 82 53 74 51 80 / 70 60 10 0 0 AUBURN 84 54 73 53 78 / 50 80 10 0 0 MONTGOMERY 88 56 79 52 81 / 60 70 10 0 0 TROY 85 58 76 51 81 / 50 70 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 27, 3:19 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 AM CDT WED APR 27 2011 ALZ011>015-017>050-280830- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 319 AM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. THE GREATEST THREAT THROUGH NOON WILL BE AREAS WEST OF 65 AND NORTH OF INTERSTATE 20. THE THREAT WILL THEN EXTEND ACROSS ALL OF CENTRAL ALABAMA DURING THE AFTERNOON AND CONTINUE AT LEAST THROUGH MIDNIGHT. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. THERE ARE STILL SOME TIMING ISSUES TO BE DEALT WITH...SO BE PREPARED FOR SOME ADJUSTMENTS IN TIMING AND MONITOR THE LATEST FORECAST FOR UPDATED INFORMATION. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:37 AM CDT | Tornado Warning | BMX | Lamar, Pickens | 38 min |
| Apr 27, 3:45 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Apr 27, 4:13 AM CDT | Tornado Warning | BMX | Pickens | 32 min |
| Apr 27, 4:14 AM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 31 min |
| Apr 27, 4:19 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 4:26 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 4:28 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Sumter | 47 min |
| Apr 27, 4:33 AM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 27 min |
| Apr 27, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Pickens, Tuscaloosa | 50 min |
| Apr 27, 4:44 AM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 31 min |
| Apr 27, 5:07 AM CDT | Tornado Warning | BMX | Fayette, Walker | 38 min |
| Apr 27, 5:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more | 49 min |
| Apr 27, 5:14 AM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 31 min |
| Apr 27, 5:29 AM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 31 min |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry, Shelby | 46 min |
| Apr 27, 5:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more | 53 min |
| Apr 27, 6:02 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 43 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more | 39 min |
| Apr 27, 6:49 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 56 min |
| Apr 27, 8:05 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 25 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 25 min |
| Apr 27, 10:04 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 10:42 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 48 min |
| Apr 27, 10:51 AM CDT | Areal Flood Advisory | BMX | Marion | 54 min |
| Apr 27, 12:08 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 112 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | BMX | Walker, Winston | 31 min |
| Apr 27, 2:17 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 118 min |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 hr |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 hr |
| Apr 27, 2:59 PM CDT | Tornado Warning | BMX | Lamar, Marion | 46 min |
| Apr 27, 3:15 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 60 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | BMX | Lamar, Marion | 54 min |
| Apr 27, 3:38 PM CDT | Tornado Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 67 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 3:57 PM CDT | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 4:00 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 60 min |
| Apr 27, 4:31 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 20 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 61 min |
| Apr 27, 4:47 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 58 min |
| Apr 27, 4:50 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 55 min |
| Apr 27, 4:55 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 65 min |
| Apr 27, 5:22 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 68 min |
| Apr 27, 5:28 PM CDT | Tornado Warning | BMX | Marion, Winston | 30 min |
| Apr 27, 5:31 PM CDT | Tornado Warning | BMX | Jefferson, Shelby, Tuscaloosa | 59 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 67 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | BMX | Blount | 21 min |
| Apr 27, 6:06 PM CDT | Tornado Warning | BMX | Greene, Marengo, Sumter | 16 min |
| Apr 27, 6:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 61 min |
| Apr 27, 6:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 57 min |
| Apr 27, 6:20 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Greene, Hale, Perry | 55 min |
| Apr 27, 6:33 PM CDT | Areal Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Apr 27, 6:39 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 3 hr |
| Apr 27, 6:39 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby, Talladega | 66 min |
| Apr 27, 6:49 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.